# SDR C2XA03SH354

- Difficulty date: September 30, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 4,254 hours, 3,313 cycles
- Engine: Allsn AE3007A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE CARGO DOOR CUT OUT LOWER BEAM WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
